MathSciNet Relay Station
MathSciNet bibliographic data
MR756038 (86d:06012) 06B20 (08B25)
Day, Alan; Ježek, Jaroslav The amalgamation property for varieties of lattices. Trans. Amer. Math. Soc. 286 (1984), no. 1, 251–256.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement